Criterion for quasi-power basis and its applications
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 72-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a8,
author = {V. A. Oskolkov},
title = {Criterion for quasi-power basis and its applications},
journal = {Matemati\v{c}eskie zametki},
pages = {72--78},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a8/}
}
V. A. Oskolkov. Criterion for quasi-power basis and its applications. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 72-78. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a8/